MathSciNet Relay Station
MathSciNet bibliographic data
MR1974423 (2004b:35145) 35K50 (35K57)
Choi, Y. S.; Lui, Roger; Yamada, Yoshio Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with weak cross-diffusion. Discrete Contin. Dyn. Syst. 9 (2003), no. 5, 1193–1200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement